# SDR UIEA2019082105252

- Difficulty date: August 12, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 923
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED APPROX 0.2" AT BS 923.7, WL 197.  ACCOMPLISHED EI T2019A53M-2681 REV. 1. CONDITION CHECKED NORMAL AND JOB COMPLETED.  )
